# SDR IPXA2022032680523

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,100 hours, 21,271 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 311N522045
- Part serial: NA
- Condition: Cracked
- Location: #2pyl Str Asy Rr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG2#2 PYLON AFT REAR STRUT ASSY RH SIDE SHEAR CLIP P/N 311N5220-45 WAS FOUND TO BE CRACKED DURING PYLON SKIN REPLACEMENTREMOVED AND INSTALLED REPLACEMENT SHEAR CLIP PER SRM 51-40-02, SB 757-54-0035 FIGURE 30
